# SDR CAL950415

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Select Valve
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 0356 - BOS - THE LANDING GEAR INADVERTENTLY REMOVED WHILE CLIMBING THROUGH 17,000 FEET WITH THE GEAR HANDLE IN THE OFF POSITION.  THE GEAR HANDLE WAS MOVED TO THE UP POSITION AND THE LANDING GEAR RETRACTED.  WHEN THE GEAR WAS EXTENDED FOR LANDING, EXTENSION WAS NORMAL AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENACNE FOUND THE L/G CONTROL SELECTOR VALVE AT FAULT.  THE VALVE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  A LANDING GEAR TEST WAS PERFORMED PER MM 32-31-51 AND A LANDING GEAR CONTROL ADJUSTMENT AND TEST WAS PERFORMED PER MM 32-31-00.  IN ADDITION, A LANDING GEAR DOWN OVERSPEED CONDITION CHECK WAS PERFORMED PER MM 05-51-47.  NO DEFECTS WERE NOTED.  (W)
